Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: 3M COMPANY CUROS; PAD, ALCOHOL, DEVICE DISINFECTANT
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
3M COMPANY CUROS; PAD, ALCOHOL, DEVICE DISINFECTANT
Model Number
CM5-200
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
12/03/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Multiple curos tips have been unable to be placed due to being filled with hard plastic.One cap has been retrieved, but no packaging was saved with it.
New Search
Submit an Adverse Event Report
Brand Name
CUROS
Common Device Name
PAD, ALCOHOL, DEVICE DISINFECTANT
Manufacturer
(Section D)
3M COMPANY
3m center, 2510 conway ave.
bldg. 275-5w-06
saint paul MN 55144
MDR Report Key
20902111
Report Number
20902111
Device Sequence Number
9052843
Product Code
LKB
UDI-Device Identifier
00707387773793
UDI-Public
(01)00707387773793
Combination Product (Y/N)
N
Initial Reporter State
OH
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Nurse
Type of Report
Initial
Report Date
(Section B)
12/05/2024
Report Date
(Section F)
12/05/2024
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
CM5-200
Device Catalogue Number
CM5-200
Was Device Available for Evaluation?
Yes
Is the Reporter a Health Professional?
Yes
Was the Report Sent to FDA?
Yes
Event Location
Hospital
Date Report to Manufacturer
12/11/2024
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
12/11/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Unknown
Patient Sequence Number
1
Patient Sex
Unknown
Date Report Sent to FDA
12/05/2024